Erd\H os-Ko-Rado type theorems for simplicial complexes via algebraic shifting
J. Korean Math. Soc. 2020 Vol. 57, No. 6, 1323-1333
Published online September 21, 2020
Printed November 1, 2020
Younjin Kim
Ewha Womans University
Abstract : In 2009, Borg~\cite{BORG13} suggested a conjecture concerning the size of a $t$-intersecting $k$-uniform family of faces of an arbitrary simplicial complex. In this paper, we give a strengthening of Borg's conjecture for shifted simplicial complexes using algebraic shifting.
Keywords : Erdos-Ko-Rado theorem, simplicial complexes, algebraic shifting
MSC numbers : Primary 05D05, 05E45
Supported by : This work was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2017R1A6A3A04005963)
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd